# SDR COEA2018060705801

- Difficulty date: May 10, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 22,106 hours, 28,584 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672409218
- Condition: Corroded
- Location: Frame 40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FRAME 40 WAS EXFOLIATED, JUST INBOARD OF THE LT CREASE BEAM WEB.   PERFORMED A FLOORBEAM SPLICE REPAIR IAW SRM 530000-300-837-A01.
